Syntactic linear[near]-rings associated with groups semiautomata
Fong, Y., Huang, F.K. and
Pure Mathematics and Applications, 1992, vol. 2, issue 3-4, 187-204
References: Add references at CitEc
Citations Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:cmt:pumath:puma1992v002pp0187-0204
Access Statistics for this article
Pure Mathematics and Applications is currently edited by Peter Tallos
More articles in Pure Mathematics and Applications from Department of Mathematics, Corvinus University of Budapest Contact information at EDIRC.
Series data maintained by Gyula MagyarkÃºti (). This e-mail address is bad, please contact .